# SDR REXA2013082101603

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 22,028 hours, 19,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COVER OVER FLOOR EMERGENCY LIGHTS DETACHED.  SECURED COVER IAW AMM 33-51-01. OK FOR SERVICE.
